# SDR QXEA0201986

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 1,489 hours, 1,182 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 202
- Condition: Leaking
- Location: Fuel System
- Part time: 2,649 hours, 2,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI - FUEL LEAK NOTED IN FRONT OF LEFT WHEEL WELL.  MAINTENANCE INSPECTED AND REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
